# SDR SIMA2020072753006

- Difficulty date: May 30, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,711 hours, 42,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP 3 HAS BROKEN CONNECTOR.   R & R THE CONNECTOR IAW SWPM 20-21-00, AND 20-50-00.
